# SDR JV2R20040001

- Difficulty date: March 8, 2004
- Submitted: March 19, 2004
- Operation: General aviation
- Aircraft: N47SE
- Make and model: Rkwell NA26565
- Aircraft serial: 46534
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 32650054
- Condition: Separated
- Location: Mlg
- Part time: 17 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE TREAD SEPARATION FROM TIRE CASING.  EACH TIRE REPORTED HAS LESS THAN TWENTY LANDINGS ON IT.  THIS PROBLEM REPORTED TO TIRE MFG.  SAMPLES OF DISCREPANT UNITS FORWARDED TO MFG FOR EVALUATION.  THIS IS THE FIRST OF NINE KNOWN FAILURES OF THESE TIRES.  ONE OTHER IS MODEL -65, FOUR ARE ON MILITARY T-39N AIRCRAFT.  THREE OTHER AIRCRAFT REPORTED TREAD SEPARATIONS TO ANOTHER REPAIR STATION WHO FORWARDED THEIR INFORMATION TO MFG.  A COPY OF THE MFG CORRECTIVE ACTION REQUEST, NO 66 AND THE LETTER REQUESTING AN EVALUATION WILL BE SENT TO MFG AND FSDO WITH THIS REPORT.
